The algorithmic undecidability of inherent ambiguity of
Algebra i logika, Tome 4 (1965) no. 4, pp. 53-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1965_4_4_a2,
author = {A. V. Gladkii},
title = {The algorithmic undecidability of inherent ambiguity of},
journal = {Algebra i logika},
pages = {53--63},
year = {1965},
volume = {4},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1965_4_4_a2/}
}
A. V. Gladkii. The algorithmic undecidability of inherent ambiguity of. Algebra i logika, Tome 4 (1965) no. 4, pp. 53-63. http://geodesic.mathdoc.fr/item/AL_1965_4_4_a2/